# SDR UPS97824504

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON 20 RIGHT END FITTING AT FUSELAGE STATION 220 IS CRACKED ON UPPER FLANGE.  LOCATED DRILLED END FITTING IN PLACE ON A/C IAW DC8 SRM 51-1-24 MANUFACTURED FILLER MAT ID 7075 T6 .050 PO 222933, DRILL FILLER TO MATCH END, ALODINED AND PRIMED FITTING AND FILLER IAW DC8 51-1-8, INSTALLED END FITTING AND FILLER WITH SEALANT IAW DC8 SRM 51-1-11 AND 51-1-20D AND 51-1-21.
